# SDR DALA2018101506037

- Difficulty date: October 13, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N970DL
- Make and model: Doug MD-88
- Aircraft serial: 53173
- Aircraft time: 72,017 hours, 53,135 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Doubler
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION: WEAR ON LOWER CORNERS DOUBLERS AT FWD CARGO COMPARMENT DOOR. CORNERS DOUBLERS AT FWD CARGO COMPARMENT DOOR WERE REPLACED PER ER/A NR 486624-14MA REV. ORIGINAL. (LP0783466)
